# SDR DALA2022031501700

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 45,732 hours, 23,738 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 - 1D MASK DOOR WENT OPEN. CORRECTIVE ACTION: RESET, CLOSED AND SECURED MASK DOOR. (8858156)
